# SDR AALA202305178509

- Difficulty date: May 16, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 28,515 hours, 12,200 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR NOT ABLE TO FUNCTION NORMALLY. ADJUSTED AFT LEFT LAVATORY DOOR IN ACCORDANCE WITH AMM 25-40-14. OPERATION CHECKS GOOD, OK FOR SERVICE.
